Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 578102, 9 pages
Research Article

A Generalized HSS Iteration Method for Continuous Sylvester Equations

1School of Mathematics and Statistics, Lanzhou University, Lanzhou 730000, Gansu, China
2Department of Mathematics, Federal University of Paraná, Centro Politécnico, CP 19.081, 81531-980 Curitiba, PR, Brazil

Received 20 August 2013; Accepted 13 December 2013; Published 12 January 2014

Academic Editor: Qing-Wen Wang

Copyright © 2014 Xu Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xu Li, Yu-Jiang Wu, Ai-Li Yang, and Jin-Yun Yuan, “A Generalized HSS Iteration Method for Continuous Sylvester Equations,” Journal of Applied Mathematics, vol. 2014, Article ID 578102, 9 pages, 2014. doi:10.1155/2014/578102